Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 229, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 13, 2010, 5:38 AM CDT for Pope County, Stevens County, Swift County, Minnesota. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2010, 5:38 AM CDT (10:38 UTC)
- Expired
- Aug 13, 2010, 6:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pope County, MN, Stevens County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 167 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 5:45 AM CDT | HAIL 0.75 | 6 Sw Starbuck, MN | |
| Aug 13, 6:20 AM CDT | HAIL 0.88 | 4 Wnw Brooten, MN | |
| Aug 13, 6:25 AM CDT | HAIL 1 | 4 Nne Gilchrist, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3684 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
654 WUUS53 KMPX 131038 SVRMPX MNC121-149-151-131130- /O.NEW.KMPX.SV.W.0229.100813T1038Z-100813T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 538 AM CDT FRI AUG 13 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... POPE COUNTY IN WEST CENTRAL MINNESOTA... SOUTHEASTERN STEVENS COUNTY IN WEST CENTRAL MINNESOTA... NORTHEASTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 630 AM CDT * AT 534 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTH OF CYRUS...OR ABOUT 7 MILES EAST OF MORRIS...AND MOVING EAST AT 40 MPH. LOCATIONS IN THE WARNING INCLUDE... STARBUCK... LONG BEACH... SEDAN... SWIFT FALLS... GILCHRIST... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4559 9515 4531 9531 4545 9593 4574 9576 TIME...MOT...LOC 1038Z 289DEG 35KT 4555 9571 WIND...HAIL 60MPH 1.00IN $$ BAP
1 follow-up statement
040 WWUS53 KMPX 131120 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 620 AM CDT FRI AUG 13 2010 MNC149-131130- /O.CAN.KMPX.SV.W.0229.000000T0000Z-100813T1130Z/ STEVENS MN- 620 AM CDT FRI AUG 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4564 9536 4559 9515 4531 9531 4536 9554 TIME...MOT...LOC 1120Z 289DEG 35KT 4541 9516 $$ MNC121-151-131130- /O.CON.KMPX.SV.W.0229.000000T0000Z-100813T1130Z/ POPE MN-SWIFT MN- 620 AM CDT FRI AUG 13 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN SWIFT AND SOUTHEASTERN POPE COUNTIES UNTIL 630 AM CDT... AT 616 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF SUNBURG...OR 18 MILES SOUTHEAST OF GLENWOOD...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... LAT...LON 4564 9536 4559 9515 4531 9531 4536 9554 TIME...MOT...LOC 1120Z 289DEG 35KT 4541 9516 WIND...HAIL 60MPH 1.00IN $$ BAP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:14 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 13, 3:14 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CDT FRI AUG 13 2010
.DISCUSSION...
VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.
THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.
NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.
&&
.AVIATION.../06Z TAF ISSUANCE/
FORECAST AVIATION CHALLENGE DURING THE PERIOD WILL BE THUNDERSTORM
CHANCES. SFC LOW PRESSURE AREA WAS OVER CENTRAL SOUTH
DAKOTA...MOVING LITTLE DURING THE PERIOD. TSTMS CONTINUE TO
REGENERATE ALONG AND NEAR WARM FRONT AND SVRL OUTFLOW BOUNDARIES.
DEWPOINTS HAD POOLED INTO THE LOWER TO MIDDLE 70S NEAR THE FRONTAL
BOUNDARY. WIND PROFILER NEAR WOODLAKE MN...SHOWED 30-40 KNOT LOW
LEVEL JET. THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND TRACK NORTH
AND NORTHEAST OVER THE FORECAST AREA OVERNIGHT INTO FRIDAY MORNING.
WEATHER CONDS LOWERING TO MARGINAL TO IFR FLIGHT CATEGORY IN THE
VICINITY OF THE THUNDERSTORMS. ANOTHER S/W TROUGH WILL MOVE INTO THE
DAKOTAS LATE IN THE DAY FRIDAY...THIS WAVE SHOULD SETUP ANOTHER
BATCH OF STORMS FRIDAY EVENING INTO SATURDAY MORNING. SFC GRADIENT
WILL TIGHTEN OVER MN IN RESPONSE TO APPROACH SFC LOW. A LOW LEVEL
JET WILL ALSO STRENGTHEN AHEAD OF THE UPPER LEVEL TROUGH/SHORTWAVE
OVER THE DAKOTAS. THIS SHOULD CONTINUE TO HELP FIRE AND INITIATE
TSRA THROUGHOUT THE NIGHT.
KMSP...SEE DISCUSSION ABOVE ON THE REASON BEHIND THE TAF. SEE TAF
FOR DETAIL. MVFR FLYING CONDS ANTICIPATED DURING THE PERIOD AS
THUNDERSTORMS CONTINUE TO LIFT NORTHEAST. WINDS VARIABLE IN
DIRECTION AND SPEED.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR FREEBORN-GOODHUE-STEELE.
WI...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
RUSK-ST. CROIX.
&&
JPR/JVMHazardous weather outlook, Aug 13, 4:20 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 420 AM CDT FRI AUG 13 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 140930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 420 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE OVER WEST CENTRAL WISCONSIN EARLY THIS MORNING...WHILE OTHER POTENTIALLY STRONG THUNDERSTORMS WILL MOVE INTO PARTS OF WEST CENTRAL MINNESOTA. OTHERWISE A STRONG LOW PRESSURE TROUGH WILL BE MOVING INTO MINNESOTA TODAY WITH MORE SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. THE GREATEST RISK OF SEVERE THUNDERSTORMS... INCLUDING TORNADOES WOULD BE EAST OF A LINE FROM ST CLOUD TO MANKATO...AND BLUE EARTH. IN ADDITION...MORE TORRENTIAL RAIN IS POSSIBLE OVER SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Aug 13, 3:36 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD APPLE VALLEY 44.75N 93.20W
08/13/2010 DAKOTA MN TRAINED SPOTTER
STREET FLOODING UP TO CAR DOORS.
&&
CARLYONLocal storm report, Aug 13, 3:38 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG FARMINGTON 44.66N 93.18W
08/13/2010 DAKOTA MN TRAINED SPOTTER
WINDOWS BLOWN OUT.
&&
CARLYONLocal storm report, Aug 13, 3:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 5 ESE LAKEVILLE 44.64N 93.16W
08/13/2010 DAKOTA MN TRAINED SPOTTER
RESIDENTIAL HOMES DAMAGED...ROOFS OFF...NEAR LAKEVILLE
FARMINGTON LINE...TIME ESTIMATED.
&&
CARLYONLocal storm report, Aug 13, 4:18 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST LAKEVILLE 44.68N 93.24W
08/13/2010 E60 MPH DAKOTA MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 13, 4:24 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM HAIL LESTER PRAIRIE 44.88N 94.04W
08/13/2010 M1.50 INCH MCLEOD MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Aug 13, 5:25 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 525 AM CDT FRI AUG 13 2010 MNZ047>049-055-057-131115- KANDIYOHI-POPE-STEARNS-STEVENS-SWIFT- 525 AM CDT FRI AUG 13 2010 ...THUNDERSTORMS MOVING INTO KANDIYOHI...POPE...STEARNS...STEVENS AND SWIFT COUNTIES THROUGH 615 AM CDT... AT 521 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRIS...OR 8 MILES EAST OF ALBERTA. THIS STORM WAS MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MORRIS. CYRUS. LOWRY. STARBUCK. LONG BEACH. SWIFT FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4573 9512 4524 9517 4544 9602 4575 9584 TIME...MOT...LOC 1025Z 284DEG 41KT 4559 9583 BAP
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:02 PM CDT | Tornado Warning | MPX | Swift | 43 min |
| Aug 12, 7:10 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 65 min |
| Aug 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 40 min |
| Aug 12, 7:25 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Meeker, Sherburne, Sibley and 1 more | 50 min |
| Aug 12, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 24 min |
| Aug 12, 7:43 PM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 47 min |
| Aug 12, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns, Todd | 62 min |
| Aug 12, 8:08 PM CDT | Special Weather Statement | MPX | Anoka, Isanti, Ramsey | 37 min |
| Aug 12, 8:14 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 25 min |
| Aug 12, 8:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 62 min |
| Aug 12, 8:44 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 46 min |
| Aug 12, 10:15 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 60 min |
| Aug 12, 10:57 PM CDT | Areal Flood Advisory | MPX | Brown, Chippewa, Kandiyohi, Lac qui Parle, Meeker, Nicollet and 8 more | 6 hr |
| Aug 12, 11:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 57 min |
| Aug 12, 11:25 PM CDT | Flash Flood Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine | 3 hr |
| Aug 12, 11:28 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 47 min |
| Aug 13, 12:10 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 65 min |
| Aug 13, 12:13 AM CDT | Flash Flood Warning | MPX | McLeod, Meeker, Renville, Sibley, Wright | 3 hr |
| Aug 13, 12:28 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 62 min |
| Aug 13, 12:44 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 3 more | 3 hr |
| Aug 13, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 55 min |
| Aug 13, 1:12 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 63 min |
| Aug 13, 1:50 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey, Rice, Washington | 70 min |
| Aug 13, 1:56 AM CDT | Areal Flood Advisory | MPX | Blue Earth, Le Sueur, Nicollet, Rice, Sibley, Steele and 1 more | 3 hr |
| Aug 13, 2:09 AM CDT | Flash Flood Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Aug 13, 2:09 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 66 min |
| Aug 13, 2:52 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 13, 3:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Steele | 61 min |
| Aug 13, 3:30 AM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| Aug 13, 3:41 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 64 min |
| Aug 13, 3:55 AM CDT | Tornado Warning | MPX | Goodhue | 18 min |
| Aug 13, 4:11 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott, Washington | 64 min |
| Aug 13, 4:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Dakota, Hennepin, McLeod, Ramsey and 4 more | 64 min |
| Aug 13, 4:38 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 67 min |
| Aug 13, 5:25 AM CDT | Special Weather Statement | MPX | Pope | 50 min |
| Aug 13, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 50 min |
| Aug 13, 6:52 AM CDT | Special Weather Statement | MPX | Meeker | 53 min |
| Aug 13, 1:05 PM CDT | Special Weather Statement | MPX | Isanti | 40 min |
| Aug 13, 1:46 PM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| Aug 13, 2:13 PM CDT | Tornado Warning | MPX | Chisago | 17 min |
| Aug 13, 2:25 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more | 65 min |
| Aug 13, 2:37 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Nicollet, Sibley | 23 min |
| Aug 13, 2:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley, Wright | 52 min |
| Aug 13, 3:01 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne, Stearns, Wright | 59 min |
| Aug 13, 3:19 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Chisago, Isanti, Kanabec, Mille Lacs, Morrison and 1 more | 56 min |
| Aug 13, 4:34 PM CDT | Special Weather Statement | MPX | McLeod, Sherburne, Wright | 41 min |
| Aug 13, 4:36 PM CDT | Special Weather Statement | MPX | McLeod, Sherburne, Wright | 39 min |
| Aug 13, 5:34 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Waseca | 56 min |
| Aug 13, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 54 min |
| Aug 13, 5:40 PM CDT | Areal Flood Warning | MPX | Goodhue | 6 hr |
| Aug 13, 6:13 PM CDT | Flash Flood Warning | MPX | Dakota | 66 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.